# SDR AWXA200601658

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 20,544 hours, 7,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON MAIN CABIN SEAT TRACK, -Y1292, FS 41 TO FS 47 (5 POINTS).  REPLACED MAIN CABIN SEAT TRACK, -Y1292, FS 41 TO FS 47 IAW A319 SRM 51-72-11.
